# SDR YGJR201703010001

- Difficulty date: February 1, 2017
- Submitted: March 1, 2017
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N835BA
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- Aircraft time: 11,180 hours, 3,710 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flex Hose
- Part number: O2C20T352000
- Part serial: LOT8436
- Condition: Broken
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPLACEMENT FLEXIBLE OXYGEN HOSE WAS PURCHASED FROM A VENDOR.  THE PART WAS IN NEW CONDITION IN ORIGINAL PACKAGING WITH TRACEABILITY AS NEW SURPLUS CONDITION WITH CONFORMITY TO THE ORIGINAL VENDOR PURCHASE ORDER REQUIREMENTS AND A MANUFACTURE DATE OF 03/20/2000.  WHILE PERFORMING OUR RECEIVING INSPECTION WITH REFERENCE TO FAA SAIB NM-13-34 DATED 5/23/2013 (FAILURE OF CERTAIN LOW PRESSURE OXYGEN HOSES) AND O2 CORPORATION SL O2-SL-001 DATED 10/10/2012 (LOW PRESSURE OXYGEN HOSES)IT WAS FOUND THAT THE HOSE WAS RIGID AND BRITTLE.  THE HOSE WAS MARKED AS CONDEMNED AND THE SUPPLYING VENDOR WAS NOTIFIED.  SUSPECTED ISSUE WAS THE AGE OF THE HOSE MATERIAL AND A CONTRIBUTING FACTOR IS THAT O2 CORP HOSES DO NOT HAVE AN ESTABLISHED SHELF LIFE.
